Jump to content
CrazyBoards.org

Starting a weight loss med. Tenuate?


Recommended Posts

Has anyone here tried a med for weight loss? An appetite suppressant specifically. Did it help you to lose weight? Did it mess with your psych meds or MI?

I'm starting tenuate. It has killed my appetite. I'm hoping that and the no seroquel is going to help me lose weight.

I'm tracking calories and exercising too.

Link to comment
Share on other sites

I've never heard of Tenuate.  I'm glad it is working for you! 

 

The only thing that I have had prescribed that resembled a med that affected my appetite is naltrexone.  I still get hungry, but the cravings (for the most part) are lessened, and I don't eat as much as I would if I wasn't on the med.

Link to comment
Share on other sites

Thanks melissa. Tenuate is somewhat related to wellbutrin I guess. Generic name is diethylpropion ER.

 

I googled it and found there is a major drug interaction between tenuate and wellbutrin:

 

http://www.drugs.com/drug-interactions/tenuate-dospan-with-wellbutrin-878-452-440-203.html

 

http://www.ehealthme.com/drug-interactions/wellbutrin-and-tenuate

Link to comment
Share on other sites

I found topamax (dope-a-max) killed my appetite. I lost an unhealthy amount of weight on it, quickly. I currently take wellbutrin (450mg) and find it kills my appetite, too. 

 

I hope this med works for you. Counting calories and exercising are great, too. A very good thing to be doing. The pill can only help so much. And I'm sure you know that exercise releases endorphins and feels good. Any exercise at all helps. I know you go to a gym. As you lose the weight, you'll be feeling more fit and more able to exercise more, it'll be easier on you.

 

I used to exercise with my brother's Wii and Wii Fit. I found some cool games for the Wii, one had a camera (just a typical computer web cam you connected to the Wii) and it would tell you how you were doing, some used the Wii Fit (I did get rid of it, I rarely used it) if you want to exercise at home. 

 

Good luck! You're definitely going in the right direction. I'm happy for you.

Link to comment
Share on other sites

Thanks so much San!

 

Yes I agree that a med can only do so much. I am doing hard work by exercising and counting my calories. 

I really want to start running or jogging again. I used to do that daily nearly! I love the feeling. I can't wait to feel more fit!

 

And I used to have a Wii fit, but we also decided to get rid of ours because it was rarely used. Oops lol.

Link to comment
Share on other sites

Totally off-topic, but because I'm bleary eyed from lack of sleep and need new glasses, I read the title of this thread as "starting a new weight loss med.: tentacles?" (and did wonder for a moment what  Cheese was doing to octopus meat)!.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...